Couldn't find what you looking for?

TRY OUR SEARCH!

The past few days I have had irritating itching in vaginal and anal areas but also pain when I pee. This is new but I also bleed, spots only when I use toliet paper, after using the restroom. I am fed up with feeling uncomfortable and I haven't been able to go see a GYN. because of my insurance. Another tidbit, I am on an antibotic for a sinus infection but I have had a yeast infection before and there is no weird discharge right now.

Please any advice

Loading...

Antibiotics have been known to cause yeast infections. When you take them, they can destroy the good bacteria on your skin and in and around your genital area, which normally would have killed off any yeast or fungus. When the antibiotics kill those good bacteria, it can cause a fungal yeast infection to pop up. At that point, you should use a topical anti-fungal treatment cream.
Reply

Loading...